I have been taking YAZ for about nine months and have recently decided to go off birth control all together. I stopped taking the pills about three weeks ago and I have been bleeding on and off ever since. I'm wondering if this is normal and will go away or if I should start taking the pills again, or maybe switch to a different birth control. I'm also concerned because I don't want to start a new birth control routine and gain more weight. What should I do!? Please help!
the bleeding will stop its just your body ajusting dont start new pills if you dont want to if ur looking for a birth controll that will not make you gain weight you should talk to ur doctor to see whats best
I am having the same issue. I went off YAZ in August. I have been bleeding off and on ever since. Sometimes heavy..sometime light. It is so frustrating and now it is almost Jan and I am still struggling with this. I have been to the doctor and he has told me that it is a side effect of going off the Pill, but I am wondering when it will go away. Any suggestions? Please Help. Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.